Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

happyeverafter

BIRTH CONTROL FOR HORMONAL ACNE - making it worse?

Recommended Posts

I am a 21y/o female, currently on Microgynon30 for my acne. I do feel it has helped in terms of the large spots I was getting HOWEVER I am now getting spots that are under the skin and never come to a head, they will pop up leave a red mark and then decrease over the next week or so. These are smaller than the spots I was originally getting but more in quantity so now my face is riddled in red/brown marks that makes me looks worse than before.

I have been on this BC for 2 months. Is it safe to say this is not the right one for me? I have read it is high-androgenic and this can cause acne to worsen. God knows why my GP decided to put me on this??? Ladies on BC for acne please advise? I will be booking an appt with my GP soon and am not sure what BC to request?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×